Spotting a week after taking Azithromycin?

I recently went to urgent care to get an STI testing done because my partner was diagnosed with Chlamydia. I didn’t have any symptoms but asked to be prescribed the antibiotic for this. I took tests for all STDs and my test results came back positive for Chlamydia and negative for everything else. When I took the... show more I recently went to urgent care to get an STI testing done because my partner was diagnosed with Chlamydia. I didn’t have any symptoms but asked to be prescribed the antibiotic for this. I took tests for all STDs and my test results came back positive for Chlamydia and negative for everything else. When I took the antibiotic I was on my menstrual cycle and I refrained from intercourse since then. It has been over a week and I started to spot a light pink, brown color and I’m also experiencing a burning sensation. Can someone give me feedback on what the cause could be? I will be going into urgent care tomorrow. Thank you
0